# SDR UPS05843854

- Difficulty date: January 6, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37588931
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3, LONGERON 35L CRACKED STA 1260-1280.  REMOVED 2 CLIPS & 1 INTERCOSTAL AT STA 1270.  REMOVED SPLICE FITTING AT STA 1350.  REMOVED SPLICE FITTING AT STA 1270.  REMOVED AND REPLACED LONGERON SECTION FROM 1270-1350.  REINSTALLED ALL FOM PARTS.  ALL REF SRM 51-1-20D, 51-1-21, 51-20-00.
